# SDR ASOA2012121802663

- Difficulty date: December 14, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 17,735 hours, 16,601 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2071
- Condition: Failed
- Location: Te Flaps
- Part time: 990,216 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAPS FAIL CAUTION MESSAGE DURING CRUISE AT FL270,  RAN QRH, EMERGENCY DECLARED.  PERFORMED A 0 DEG FLAP LANDING.    R & R RT BPSU IAW AMM 27-51-10, IPC 27-51-00 ITEM 10H.  OPS CHECKED GOOD.
